# SDR 2002FA0000216

- Difficulty date: February 12, 2002
- Submitted: February 14, 2002
- Operation: General aviation
- Aircraft: N340TC
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400082
- Aircraft time: 9,000 hours
- Engine: Cont TSIO520N
- Engine time: 9,000 hours
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: JE1
- Condition: Broken
- Location: Rt Mlg
- Part time: 9,000 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MLG DOWN LIGHT DID NOT SHOW DOWN AND LOCK.  REMOVED RIGHT SWITCH (DOWNLOCK) 1SE1 SWITCH AND ACTUATOR SWITCH LEAF (JE1) FELL OUT.  THE JE1 ACTUATOR WAS BROKEN AND PART OF THE ACTUATOR WAS MISSING.  ORDERED NEW PARTS,REPLACED 1SE1(SWITCH)AND ACTUATOR JE1 WITH MFG PART,  PART NUMBER S2112-1 (ACTUATOR) AND S2088-4(SWITCH).
